# SDR QXEA2015042300211

- Difficulty date: April 18, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 10 REQUIRES REPLACEMENT DUE TO CORROSION.  REMOVED BONDING WIRE BUNDLE FWD AT FS X-40.00 FROM SEAT TRACK NR 10 REF SRM 51-41-00 STRUCTURE IDENT -01 TO FOM.  INSTALLED BONDING WIRE BUNDLE TO FWD SEAT TRACK NR 10 AT FS X-40.00, APPROXIMATELY REF SRM 51-41-00-00-01.  REMOVED AFT SPLICE ON SEAT TRACK NR 10 COMMON TO SEAT TRACK NR 11 REF SRM 51-42-05, REPAIR 01 AND 51-40-15, REPAIR 01. INSTALLED AFT SPLICE OF SEAT TRACK NR 10, COMMON TO SEAT TRACK NR 11 IAW SRM 51-42-05 AND SRM 51-40-15 AND DWG  85328201. REMOVED SEAT TRACK NR 10 PN:85328210-121, REF SRM 51-40-15, REPAIR -01 AND 51-42-00 STRUCTURE IDENT -01. INSTALLED SEAT TRACK NR 10, PN:85328210-121 REF SRM 51-40-15, REPAIR -01, SRM 51-41-00-00-01 AND DWG 85328201 REV D, DATED 96/10/23.  LOCATED AND DRILLED NEW SEAT TRACK NR 10, PN:85328210-121, REF SRM 51-40-01, REPAIR -01. PERFORMED BONDING CHECK OF SEAT TRACK NR 10 IAW AMM 51-80-00-760-830. BONDING CHECKED GOOD. SEALED BONDING WIRE AT SEAT TRACK NR 10 IAW AMM 51-23-00-390-801.
